# SDR C2XA10RI086

- Difficulty date: June 22, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 21,449 hours, 14,489 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2567 - GSO - FLIGHT CREW REPORTED BLEED 1 VALVE FAIL TO OPEN INDICATION ON EICAS, FLIGHT WAS DIVERTED.  CREW LANDED ACFT UNEVENTFULLY.  EWR MX PERFORMED OPERATIONAL CHECK AND COULD NOT DUPLICATE INDICATION.  OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
